# SDR A6WA201240649

- Difficulty date: July 1, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 25,244 hours, 23,822 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 1245
- Condition: Inoperative
- Location: Mlg
- Part time: 22,266 hours, 21,458 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, SELECTED GEAR UP.  RECEIVED ANTI-SKID INBD CAUTION, AND PARK BRAKE SOV CAUTION MESSAGES.  GEAR DID NOT MOVE.  NO GEAR DISAGREE MESSAGE DISPLAYED.  R & R LANDING GEAR CONTROL HANDLE IAW AMM 32-31-01.  OPS CHECKED GOOD.  GEAR RETRACTION/EXTENSION WAS ACCOMPLISHED REF AMM 32-31-01.
